MAUDE Adverse Event Report: Exactech, Inc. LOGIC FEMORAL PS CEM LEFT SZ 3.5; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. LOGIC FEMORAL PS CEM LEFT SZ 3.5; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 02-010-01-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Periprosthetic fracture (4902)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 2 for this event.It was reported this patient underwent a left total knee arthroplasty.Subsequently, four (4) years, nine (9) months later, the patient was revised to a competitor's construct due to prosthesis wear of the polyethylene component and loosening of the femoral component.A revision operative report was provided.Intraoperatively, the patella component was noted to be well fixed.The femoral component was easily removed without much bone loss.Osteolysis was observed in the tibia.After trialing new components, an anterior cortical fracture was observed.This required 2 cables to be placed.After this there is no fracture gapping.The patient was revised to a competitor's construct.The patient was awoken from anesthesia and transferred to the recovery room in stable condition.Additionally, it is reported via legal documentation, the patient has and continues to experience pain and discomfort, gait impairment, poor balance, difficulty walking, component part loosening, bone loss and other injuries presently undiagnosed.No additional information is available.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3.5
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key50063037
Report Number1038671-2026-00955
Device Sequence Number10731216
Product Code JWH
UDI-Device Identifier10885862001153
UDI-Public10885862001153
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2021
Device Catalogue Number02-010-01-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale